MAUDE Adverse Event Report: THOMMEN MEDICAL AG CONTACT RC INICELL, PF 4.5, E 3.5, L17.0; DENTAL IMPLANT

THOMMEN MEDICAL AG CONTACT RC INICELL, PF 4.5, E 3.5, L17.0; DENTAL IMPLANT
Model Number 4.23.237
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
No thread tap used, primary stability was achieved, implant didn't achieve osseointegration, bone resorption.

Brand Name
CONTACT RC INICELL, PF 4.5, E 3.5, L17.0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key8954576
Report Number3003184527-2019-00988
Device Sequence Number11415372
Product Code DZE
UDI-Device Identifier07640156470987
UDI-Public7640156470987
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2020
Device Model Number4.23.237
Device Lot Number12950
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR